# SDR SWIA202054268

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Doubler
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER MOUNT DOUBLER COMMON TO TAIL STINGER HAS CORRODED HARDWARE, MARKED.  C-CHECK RO 11/21/2020.  REPLACED WITH NEW BOLTS (2 EACH), NEW WASHERS (2 EACH) AND NEW NUTS (2 EACH) ON THE VERTICAL STAB MOUNT DOUBLER COMMON TO TAIL STINGER, REF CRJ-200 SRM AND CRJ-200 AMM.
